MathSciNet Relay Station
MathSciNet bibliographic data
MR911188 52A37
Freedman, Michael H. A power law for the distortion of planar sets. Discrete Comput. Geom. 2 (1987), no. 4, 345–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement